Armenian Journal of Mathematics

Items where Subject is "26-xx Real functions"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 8.

Keryan, Karen (2017) Uniqueness theorem for sequences of piecewise polynomial functions. Armenian Journal of Mathematics, 9 (1). pp. 28-34. ISSN 1829-1163

Dragomir, S. S. (2016) $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). pp. 38-57. ISSN 1829-1163

Alomari, Mohammad (2016) New inequalities of Gr\"{u}ss--Lupa\c{s} type and Applications for Selfadjoint Operators. Armenian Journal of Mathematics, 8 (1). pp. 25-37. ISSN 1829-1163

Saxena, R.K. and Pogany, T.K. and Ram, J. and Daiya, J. (2011) Dirichlet Averages of Generalized Multi-index Mittag-Leffler Functions. Armenian Journal of Mathematics, 3 (4). pp. 174-187. ISSN 1829-1163

Samko, N. (2010) Note on Matuzsewska-Orlich indices and Zygmund inequalities. Armenian Journal of Mathematics, 3 (1). pp. 22-31. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Gogyan, S. (2009) Nonlinear approximation in L^1[0,1] with respect to the Haar system. PhD thesis, Institute of Mathematics.

This list was generated on Sat Aug 19 00:15:51 2017 AMT.